# SDR AU990327

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 6113 · Propeller Spinner Section
- Part: Support
- Part number: 08550303
- Condition: Broken
- Location: Spinner
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) PROPELLER SPINNER SUPPORT BROKEN IN HALF.
